# SDR SWAA2022041182379

- Difficulty date: March 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FLOOR SUPPORT STA 955; RBL 24; WL 208. / [01] REMOVED CORROSION ON UNDERSIDE OF FLOOR SUPPORT STA 955; RBL 24; WL 208. MAX MATERIAL REMOVED WAS .014' 1' BY 1' FROM .075'. OUT OF LIMITS PER SRM 53-70-51-1A-1.MEASURED DEPTH WITH SPHERICAL MICROMETER ID# IS000459; S/N 67127987; EXP 01/2023.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED INTERCOSTAL AT STA 956; BETWEEN RBL 8-30; WL 208; PER SRM 51-40-02-0G-0; 7.D.(6).;[04] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05-0G-0; REF BOEING DWG 147A5760; SHEET 1; VIEW 1B3.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW INTERCOSTAL AT STA 956; RBL 8-30; WL-208 PER SRM 51-40-02-0G-0 7.D; REF BOEING DWG 147A5760; SHEET 1; VIEW 1B3 AND FLAGNOTE 2.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] COMPLETED STEP 1; LOCATE/DRILL FLOOR FASTENER HOLES.;[09] VERIFIED CORRECTIVE ACTION 8 AND STEP 1.;[10] REMOVED CORROSION FROM UNDER SIDE FACE OF FLOOR SUPPORT AT STA 955; RBL 24; WL 208; MATERIAL REMOVED OVER 1'X 1' AT MAX DEPTH OF 0.014' FROM 0.075' ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT STA 956; RBL 8-30; WL-208 PER SRM 51-40-02-0G-0 7.D; REF BOEING DWG 147A5760; SHEET 1; REV B.;[11] VERIFIED CORRECTIVE ACTION 10.
